# SDR AALA202502191030

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 24,052 hours, 10,283 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF WITH BLEEDS TURN OFF THE RIGHT DUCT PRESSURE READ ZERO; AIRCRAFT DIVERTED AND LANDED SAFELY AT PHX. FOUND CIRCUIT BREAKER B7 (BLEED AIR VALVES RIGHT) OPEN, RESET CIRCUIT BREAKER, PERFORMED ENGINE RUNS AND OPERTIONAL CHECK OF, ENGINE BLEED, OPERTIONAL CHECK NORMAL. PER FIM 36-10-00-810-810.
